# SDR AALA202509230122

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Sys
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE AFT LEFT LAV LIGHTS ARE INOPERATIVE. DECESION MADE TO RETURN TO CLT DUE TO FWD LAV ON MEL. EMREGENCY DECLARED AND AIRCRAFT LANDED OVERWEIGHT WITHOUT ISSUE. MAINTENANCE FOUND LAVS POWER SWITCHED OFF ON THE FWD LIGHT ATTENDANT PANEL 1 20RH IN THE OFF POSITION. MX SWITCHED TO ON IAW AMM 33-44-00.
